# SDR 9624089752

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSY, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COM PROCEDURE AND DIVERTED TO MEM. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT GEAR UP AND DOWNLOCK SWITCHES.  REMOVED, DISASSEMBLED, CLEANED, AND REINSTALLED RESTRICTOR.  CYCLED GEAR AT LEAST TEN TIMES. OPERATIONAL CHECK NORMAL.
